MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 100MM - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 100MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.242S
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight was not provided for reporting.Date of event is unknown.It is unknown if the removal surgery took place on (b)(6) 2017 as planned.Device is not expected to be return for manufacturer review/investigation.(b)(4) used to capture additional medical/surgical intervention required.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review is pending completion.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent implant procedure on (b)(6) 2017.Patient was scheduled to undergo a trochanteric fixation nail advanced (tfna) hardware removal on (b)(6) 2017 due to nail migration medially and the lag screw migrating into the acetabulum.After the removal surgery, the patient will be revised to a total hip arthroplasty.It is unknown if the removal surgery took place on (b)(6) 2017 as planned.Patient outcome was not reported.Concomitant device reported: 5.0 mm ti locking screw (part # 04.005.528s, lot # h260311, quantity 1).This report is for one (1) tfna screw 100mm-sterile.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Dhr review part number: 04.038.100s lot number: h214655 part manufacture date: 08 november 2016 manufacturing location: (b)(4).Part expiration date: 30 september 2026 nonconformance noted: none dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of tfna screw 100m sterile was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The review of the raw material device history record revealed no complaint related anomalies.The raw material lot was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Customer quality conducted a review of the returned x-ray.It was reported that a hardware removal procedure was necessary due to a tfna nail migrating medially and a lag screw migrating into the acetabulum; the patient will be revised to a total hip arthroplasty.No definitive root cause was able to be determined, however based on the complaint description, it is possible that the patient may have fallen.X-rays taken prior to the revision procedure were reviewed and the complaint condition was able to be confirmed as the screw appears to have migrated medially.Whether the complaint condition can be replicated is not applicable.The device was not available for return, as such no as received condition or drawing review is applicable.A device history review, including material review, was performed for the returned instrument¿s lot number and no mrrs, ncrs or complaint-related issues were identified with the lot number which may have contributed to the complaint condition.The tfna risk document adequately addresses the complaint condition device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA SCREW 100MM - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7076145
Report Number2939274-2017-50122
Device Sequence Number16421119
Product Code HSB
UDI-Device Identifier10886982097262
UDI-Public(01)10886982097262(10)H214655
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number04.037.242S
Device Catalogue Number04.038.100S
Device Lot NumberH214655
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2017
Supplement Date Received by Manufacturer12/28/2017
Initial Report FDA Received Date12/01/2017
Supplement Report FDA Received Date12/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;